# SDR UALA2010061402086

- Difficulty date: June 11, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 56,279 hours, 10,169 cycles
- Engine: Pwa PW4077
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Condition: Low Pressure
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HYD PRESS SYS C LOW CENTER HYD SYS PRESSURE.  SYS PRESSURE LESS THAN 1200 PSI. CAUTION  MSG01- ACTIVE APPROACH HARD; RESERVOIR (CTR) FLUID QUANTITY IS LOW. DB- HYD INTERFACE MODULE (HYDIM)(CL) MSG-2910150 ACTIVE AP HARD. REFILLED CTR SYS HYD RESERVOIR TO FULL. REPLACED CEN SYS ACMP PRESSURE & CASE DRAIN FILTER MODULES AND CTR SYS ADP PRESSURE AND CASE DRAIN FILTER MODULE. ALL CHECKS OK.
